# SDR AALA202208047846

- Difficulty date: July 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 81,890 hours, 10,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AT 2L (2F/1L) DIFFICULT TO OPEN / CLOSE NOISY/SQUEAKY. **SUPPLEMENTAL REPORT FOR AALA202207057846: ADJUSTED LATCH AND DOOR STRIKER PER CMM 25-45-80.** (CLOSED)
